# SDR AALA20171122001

- Difficulty date: November 21, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 3,625 hours, 1,425 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277001
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 EMERGENCY DOOR DAMPER PRESSURE READS LOW.  SERVICED ACTUATOR (DAMPER) PER AMM 52-22-00.  OPERATIONAL CHECK GOOD.
